# SDR 97ZZZX832

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6230U
- Make and model: Mooney M20C
- Aircraft serial: 2069
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Part number: 32741
- Condition: Cracked
- Location: Fuselage
- Part time: 2,857 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STEEL TUBE CRACKED .50 INCH FROM AFT WELD LOCATION.  CRACK SEPARATION WAS APPROXIMATELY .25 INCH WIDE THROUGH THE TUBE.  CRACK WAS DETECTED DURING AN ANNUAL INSPECTION.  TUBE ALSO HAD A NOTICEABLE DOWNWARD BEND MID-POINT OF THE TUBE. THE BEND IS APPROXIMATELY .50 INCH DEEP, 6 INCHES IN LENGTH.
